I have a bit of a mystery with my B12 levels. I do not have pernicious anaemia, but not only can I not increase my B12 levels dietarily, they drop extremely rapidly after injections. A recent example is that a couple of weeks after a course of 3 injections, my level was at about 1400. After just 5 weeks I was down to 250, and feeling ill from it. I have been down to 80 in the past as well (have been deficient on and off for 2 years now). This really rapid drop has happened twice now, and is really affecting my health. I have seen a haematologist who appeared unconcerned, but offered no explanation as my haematocrit (sp?) was normal. My GP is stumped, she has never seen it in 30 years. I am concerned as I have been ill (with undiagnosed celiac) for a long time, I am working really hard to get my health back, but I can't seem to get this under control. If someone with pernicious anaemia can get by on 1 injection every 3 months, why should I need to have them all the time?
Any thoughts would be much appreciated.
Confused and anaemic!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?